Jump to content
CrazyBoards.org

Ugh. Abilify. Sedation and dosing.


Recommended Posts

Shit, I have been posting my ass off about this med. For some reason I am more anxious about it than others that I have had I think.

Anyone who has taken it twice a day seen an improvement in sedation by switching to taking it once a day?

I went from 15mg to 10mg because of tremors and then to 20mgs now because there were problems with lowering the med. All of the sudden the tremors are lessening but it is making me sedated and I would rather take it once a day.

Overall, the sideeffects are not that bad. But the sedation is making it difficult to do a whole lot. It's a general feeling of not having slept very well for a long time, but I'm sleeping 12ish hours a night, which is more than usual, and then 2 to 4 or more hours toward the afternoon and evening. I'd like to remedy that if possible.

Maybe it will just improve on its own after a time?

Thanks.

LR.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...